# SDR 96ZZZX245

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5402L
- Make and model: Gulstm AA5
- Aircraft serial: AA50302
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 902010501
- Condition: Broken
- Location: Rt Ail Bearing
- Part time: 3,163 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

REPORTED ON FINAL APPROACH FOR LANDING, RT AILERON WAS IN 'UP' POSITION & AILERON CONTROL WAS JAMMED.  LANDING WAS PERFORMED WITHOUT INCIDENT.  INSP SHOWED RT OUTER AILERON SUPPORT HAD SEPARATED & WING TIP KEPT THE AILERON FROM COMING OFF THE ACFT.  AFTER RT WING TIP WAS REMOVED, FND OUTER AILERON SUPPORT HAD BROKEN OFF AT THE 90 DEGREE RADIUS AT ATTACH POINT AND STOP PLATE, PN 5603074-1, WAS BENT.  NO OTHER DAMAGE FND.  UPON REMOVING LT WING TIP, FND AILERON STOP PLATE, PN 5603074-1, BENT AT AN ANGLE SO AS THE STOP PIN WAS INEFFECTIVE.  LT OUTER AILERON SUPPORT, PN 902010-501, HAD CRACKS AT THE 90 DEGREE RADIUS.  NO OTHER DAMAGE FND.  BOTH OUTER AILERON SUPPORTS WERE REPLACED & ACFT RETURNED TO SERVICE.
